See Alike in...

Alike App

Browser

Dani27

710d

it's so hard for me to take my medicine every day and to stay on it. Ive been off meds for two months now and I just keept getting worse

Top reply
    • lmh123

      674d

      It hard

    • lmh123

      674d

      It hard

    • aeipathy

      710d

      I feel this 100%, and I'm currently struggling with it too. I try to remind myself that it's ok if I'm not perfect with my meds and to take it one day at a time. If I haven't taken them yesterday, then that's fine -- I'll just try my best again today.

    • Sherwood

      710d

      i find it really hard to take my meds some times too, have no idea why. do you know why? and have you told your psych? hang in there dani

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion